MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231416
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 02/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019 the patient underwent endovascular repair of a right iliac artery aneurysm using gore® excluder® aaa endoprostheses.It was reported that the patient had a normalized aorta, and that the infrarenal aorta was angled (degree of angulation unknown).Reportedly, due to the angulation of the patient's anatomy, the contralateral leg component was placed approximately 3mm above the flow divider of the trunk-ipsilateral leg component.As a result, it was noted that the contralateral leg component was, "slightly compressed".The patient was heparinized during the procedure.It was reported that on (b)(6) 2019 computerized tomography scans identified thrombus in the proximal end of the ipsilateral limb at the level of the flow divider.Reportedly, there was minimal perfusion through the limb.It was reported that on (b)(6) 2019 a thrombectomy was performed.Reportedly the ipsilateral limb was relined, and the physician placed two bare metal stents within the trunk-ipsilateral leg and contralateral leg components, creating a new flow divider.The procedure was concluded.There were no further reported issues.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #plc271200/lot #18282861/ udi #(b)(4) which is captured in manufacturer report #3013164176-2019-00021.
 
Additional Manufacturer Narrative
Age at time of event corrected.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8394658
Report Number3007284313-2019-00058
Device Sequence Number2887118
Product Code MIH
UDI-Device Identifier00733132622382
UDI-Public00733132622382
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2021
Device Catalogue NumberRLT231416
Device Lot Number19958179
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date03/19/2019
04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR